Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir by mistake I had take 12 GM of paracetamol calpol and having vomiting since two days. What precaution should I take.

1 Doctor Answered
Paracetamol over dosage is hepatotoxic ( toxic for the liver ) and as you are vomiting you need to show urgently to a well equipped intensive care hospital and get necessary help.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Vomiting treatment

View fees, clinic timings and reviews